WoRMS name details

Onuphis striata Uschakov, 1950

334283  (urn:lsid:marinespecies.org:taxname:334283)

 unaccepted (superseded original combination)
Species
marine, brackish, fresh, terrestrial
recent only
Hartmann-Schröder, G. 1965. Die Polychaeten des Sublitorals. IN: Hartmann-Schröder, G. and Gerd Hartmann, Zur Kenntnis des Sublitorals der chilenischen Küste unter besonderer Berücksichtigung der Polychaeten und Ostracoden. (Mit bemerkungen über den Einfluss sauerstoffarmer Strömungen auf die Besiedlung von marien Sedimenten.). Mitteilungen aus dem Hamburgischen zoologischen Museum und Institut 62: 59-305. [details]   
Read, G.; Fauchald, K. (Ed.) (2019). World Polychaeta database. Onuphis striata Uschakov, 1950. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=334283 on 2019-12-07
Date
action
by
2008-03-17 10:44:16Z
created
2008-03-26 11:36:43Z
changed
2013-09-02 23:57:58Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Hartmann-Schröder, G. 1965. Die Polychaeten des Sublitorals. IN: Hartmann-Schröder, G. and Gerd Hartmann, Zur Kenntnis des Sublitorals der chilenischen Küste unter besonderer Berücksichtigung der Polychaeten und Ostracoden. (Mit bemerkungen über den Einfluss sauerstoffarmer Strömungen auf die Besiedlung von marien Sedimenten.). Mitteilungen aus dem Hamburgischen zoologischen Museum und Institut 62: 59-305. [details]   

basis of record Fauchald, K. (1968). Onuphidae (Polychaeta) from Western Mexico. <em>Allan Hancock Monographs in Marine Biology.</em> 3: 1-82., available online at https://repository.si.edu/handle/10088/3433 [details]   

source of synonymy Fauchald, K. (1980). Onuphidae (Polychaeta) from Belize, Central America, with notes on related taxa. <em>Proceedings of the Biological Society of Washington.</em> 93(3): 797-829., available online at https://www.biodiversitylibrary.org/page/34599680 [details]   

new combination reference Budaeva, N.; Fauchald, K. (2011). Phylogeny of the <i>Diopatra</i> generic complex with a revision of <i>Paradiopatra</i> Ehlres [sic], 1887 (Polychaeta: Onuphidae). <em>Zoological Journal of the Linnean Society.</em> 163(2), 319-436., available online at http://dx.doi.org/10.1111/j.1096-3642.2011.00701.x
page(s): 402 [details]